Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 124, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 14, 2010, 4:02 PM CDT for Clinton County, Fayette County, Marion County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 4:02 PM CDT (21:02 UTC)
- Expired
- Jun 14, 2010, 4:45 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Fayette County, IL, Marion County, IL
The radar
The Evansville,IN radar (KVWX), 125 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
342
WUUS53 KLSX 142102
SVRLSX
ILC027-051-121-142145-
/O.NEW.KLSX.SV.W.0124.100614T2102Z-100614T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BROWNSTOWN TO 6 MILES SOUTHEAST OF SHOBONIER TO CARLYLE...AND
MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
FAIRMAN...FARINA...KINMUNDY...STEPHEN FORBES STATE PARK...OMEGA...
ST. PETER...LA CLEDE...ALMA...TONTI AND BRUBAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3865 8936 3882 8906 3901 8891 3901 8880
3892 8881 3892 8870 3863 8870
TIME...MOT...LOC 2102Z 270DEG 37KT 3894 8884 3882 8894
3866 8923
WIND...HAIL 60MPH 0.75IN
$$
SIPPRELL2 follow-up statements
750
WWUS53 KLSX 142126
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
426 PM CDT MON JUN 14 2010
ILC027-051-121-142145-
/O.CON.KLSX.SV.W.0124.000000T0000Z-100614T2145Z/
CLINTON IL-MARION IL-FAYETTE IL-
426 PM CDT MON JUN 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FAYETTE...NORTHERN MARION AND NORTHEASTERN CLINTON COUNTIES UNTIL 445
PM CDT...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EDGEWOOD TO FARINA TO SALEM...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
STEPHEN FORBES STATE PARK AND OMEGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3865 8936 3882 8906 3901 8891 3901 8880
3892 8881 3892 8870 3863 8870
TIME...MOT...LOC 2126Z 270DEG 37KT 3894 8852 3882 8862
3866 8891
WIND...HAIL 60MPH <.75IN
$$
SIPPRELL095
WWUS53 KLSX 142143
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT MON JUN 14 2010
ILC027-051-121-142153-
/O.EXP.KLSX.SV.W.0124.000000T0000Z-100614T2145Z/
CLINTON IL-MARION IL-FAYETTE IL-
443 PM CDT MON JUN 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE...
NORTHERN MARION AND NORTHEASTERN CLINTON COUNTIES WILL EXPIRE AT 445
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS UPWARDS TO 45 MPH AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3865 8936 3882 8906 3901 8891 3901 8880
3892 8881 3892 8870 3863 8870
TIME...MOT...LOC 2143Z 270DEG 37KT 3894 8829 3882 8840
3866 8869
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:00 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 14, 1:00 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 100 PM CDT MON JUN 14 2010 .DISCUSSION... /351 AM CDT MON JUN 14 2010/ PRIMARY CONCERNS WITH THIS FCST PCKG ARE FLASH FLOODING POTENTIAL WITH ONGOING CONVECTION AND AFTN/OVERNIGHT TSRA CHCS. TWO AREAS OF CONVECTION EARLY THIS MORNING WERE PRODUCING HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING ACROSS PARTS OF CENTRAL AND NERN MO. FIRST AREA OF CONVECTION CONSISTED OF SCT TSRA ALONG THE LLJ AXIS ABOVE AN ILL-DEFINED SFC FNTL BDRY. SECOND AREA WAS AN ONGOING MCS ACROSS WRN MO THAT WILL CONTINUE MOVING EWD THROUGH CENTRAL AND NERN MO INTO WEST CENTRAL IL THIS MORNING. THE PRIMARY CONCERN WITH THESE STORMS IS VERY HEAVY RAINFALL AND POTENTIAL FOR FLASH FLOODING ESPECIALLY GIVEN NUMEROUS REPORTS ALREADY RECEIVED BY UPSTREAM OFFICE /WFO EAX/. WIDESPREAD FLASH FLOOD THREAT WITH THE APPROACHING MCS IS WELL HANDLED BY EXISTING FFA. AS INSTABILITY INCREASES WITH DAYTIME HEATING IN A MOIST AIR MASS...SCT TSRA SHOULD DVLP DURING THE AFTN ESPECIALLY ALONG REMNANT OUTFLOW BDRYS. ANY THUNDERSTORM THAT DVLPS THIS AFTN COULD PRODUCE LOCALIZED FLASH FLOODING GIVEN PW VALUES OVER 2 INCHES AND DEPTH OF THE WARM CLOUD LAYER BUT THE FLASH FLOOD THREAT DOES NOT APPEAR TO BE WIDESPREAD ENOUGH TO JUSTIFY ANOTHER FLASH FLOOD WATCH ATTM. THERE IS SOME UNCERTAINTY REGARDING LOCATION OF CONVECTIVE DVLPMT FOR TONIGHT. EARLIER MODEL RUNS PORTRAYED FAVORABLE CONDITIONS FOR ANOTHER NOCTURNAL MCS ACROSS MO/IL BUT RECENT GUIDANCE HAS BACKED OFF ON THIS SCENARIO WITH THE LLJ FCST TO BE WEAKER AND FOCUSED FARTHER TO THE SW. IF THE NEWER RUNS ARE CORRECT...MCS DVLPS MUCH FARTHER TO THE SW AND COULD AFFECT THE SRN HALF OF THE CWA LATE TONIGHT/EARLY TUE MORNING. CDFNT IS EXPECTED TO FINALLY SAG S OF THE AREA BY WED THEN LIFT BACK NWD AS A WMFNT ON THU. NO CHANGES MADE PAST 00Z THU. KANOFSKY && .AVIATION... /1245 PM CDT MON JUN 14 2010/ DIFFICULT TO GET A HANDLE ON WHAT'S GOING ON OVER THE AREA TODAY. THINK REMAINING PATCHES OF MARGINAL VFR OVER CENTRAL MO WILL LIFT OVER THE NEXT HOUR OR TWO DUE TO DAYTIME HEATING AND THAT VFR WILL PREVAIL ACROSS MOST OF THE AREA FOR THE REST OF THE AFTERNOON. STILL HAVE VERY MOIST AND UNSTABLE AIR OVER THE AREA...BUT MOST INSTABILITY WILL BE ALONG AND SOUTH OF THE I-70 CORRIDOR WHERE SUNSHINE HAS WARMED THE AIR. THIS WILL BE WHERE THE HIGHEST CHANCES FOR THUNDERSTORMS WILL BE THIS AFTERNOON. THINK WE'LL SEE MORE STORMS OVER THE SOUTHERN PLAINS TONIGHT...WHICH MIGHT MAKE IT AS FAR NORTHEAST AS OUR AREA TOWARD SUNRISE...BUT HAVE LOW CONFIDENCE IN TIMING AND COVERAGE OF THIS POTENTIAL RAINFALL LATE TONIGHT. SPECIFICS FOR KSTL... THINK PRIMARY THREAT FOR STORMS WILL BE SOUTHEAST OF THE TERMINAL THIS AFTERNOON...BUT CAN'T RULE OUT A ROGUE STORM OR TWO...ESPECIALLY GIVEN SUNSHINE AND WARMING TEMPS JUST SOUTH OF THE AIRPORT. VFR CONDITIONS SHOULD OTHERWISE PREVAIL OUTSIDE OF STORMS. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 14, 3:43 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 343 PM CDT MON JUN 14 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 343 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AN LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH THIS EVENING ACROSS PARTS OF MISSOURI AND ILLINOIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA ON TUESDAY AND TUESDAY NIGHT. SOME OF THE STORMS ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS MAY BE SEVERE CAPABLE OF PRODUCING SMALL HAIL AND DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. MODERATE RIVER FLOODING IS FORECAST ALONG PORTIONS OF THE MISSOURI RIVER AS WELL AS CHESTER ALONG THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY WIND DAMAGE...LARGE HAIL OR FLOODING OBSERVED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Jun 14, 11:42 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLOOD 5 NE WOODLAWN 39.63N 92.15W
06/14/2010 MONROE MO LAW ENFORCEMENT
ROUTE A CLOSED AT CROOKED CREEK
&&
CARNEYSpecial weather statement, Jun 14, 2:15 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 215 PM CDT MON JUN 14 2010 ILZ100-142000- MADISON IL- 215 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 300 PM CDT... AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPANISH LAKE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALTON... WOOD RIVER... MARYVILLE... GLEN CARBON... BETHALTO... EDWARDSVILLE... TROY... HARTFORD... ROXANA... DORSEY... CARPENTER... PRAIRIETOWN... MARINE... WORDEN... ALHAMBRA... LIVINGSTON... POAG... FOSTERBURG... KUHN... FRUIT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SIPPRELL
Special weather statement, Jun 14, 3:10 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT MON JUN 14 2010 ILZ060-065-142045- FAYETTE IL-MONTGOMERY IL- 310 PM CDT MON JUN 14 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 345 PM CDT... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COFFEEN...OR NEAR HILLSBORO...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH PEA SIZE HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NOKOMIS... VAN BURENSBURG... WITT... RAMSEY... WRIGHTS CORNER... IRVING... CHAPMAN... FILLMORE... COALTON... BINGHAM... WENONAH... BAYLE CITY... OHLMAN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SIPPRELL
Local storm report, Jun 14, 3:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST GREENVILLE 38.89N 89.40W
06/14/2010 E40 MPH BOND IL AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED ESTIMATED 40 MPH WINDS
IN GREENVILLE.
&&
PRZYBYLINSKILocal storm report, Jun 14, 3:35 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND GST 3 SW RAMSEY 39.11N 89.15W
06/14/2010 E45 MPH FAYETTE IL TRAINED SPOTTER
STORM SPOTTER REPORTED 1 TO 2 INCH DIAMETER TREE
BRANCHES DOWN.
&&
PRZYBYLINSKILocal storm report, Jun 14, 3:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 3 NW VANDALIA 39.01N 89.14W
06/14/2010 E60 MPH FAYETTE IL LAW ENFORCEMENT
COUPLE OF LARGE LIMBS OVER 8 INCHES IN DIAMETER
PARTIALLY BLOCKING HIGHWAY 185 - 3 NORTHWEST OF
VANDALIA.
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 40 min |
| Jun 14, 4:45 AM CDT | Flash Flood Warning | LSX | Adams | 6 hr |
| Jun 14, 10:54 AM CDT | River Flood Warning | LSX | Brown | 16 days |
| Jun 14, 11:26 AM CDT | River Flood Warning | LSX | Adams | 3 days |
| Jun 14, 3:01 PM CDT | Flash Flood Warning | LSX | Montgomery | 6 hr |
| Jun 14, 3:11 PM CDT | Flash Flood Warning | LSX | Macoupin | 6 hr |
| Jun 14, 3:17 PM CDT | Flash Flood Warning | LSX | Bond | 6 hr |
| Jun 14, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 41 min |
| Jun 14, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 47 min |
| Jun 14, 3:53 PM CDT | Flash Flood Warning | LSX | Fayette | 5 hr |
| Jun 14, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 17 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.